Translator Disclaimer
2006 Random walk on the incipient infinite cluster on trees
Martin T. Barlow, Takashi Kumagai
Illinois J. Math. 50(1-4): 33-65 (2006). DOI: 10.1215/ijm/1258059469

Abstract

Let $\mathcal{G}$ be the incipient infinite cluster (IIC) for percolation on a homogeneous tree of degree $n_0 + 1$. We obtain estimates for the transition density of the continuous time simple random walk $Y$ on $\mathcal{G}$; the process satisfies anomalous diffusion and has spectral dimension 4/3.

Citation

Download Citation

Martin T. Barlow. Takashi Kumagai. "Random walk on the incipient infinite cluster on trees." Illinois J. Math. 50 (1-4) 33 - 65, 2006. https://doi.org/10.1215/ijm/1258059469

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1110.60090
MathSciNet: MR2247823
Digital Object Identifier: 10.1215/ijm/1258059469

Subjects:
Primary: 60K37
Secondary: 60J80, 60K35

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top